# SDR J4PA2095

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N584CD
- Make and model: Cirrus SR22
- Aircraft serial: 1652
- Aircraft time: 1,011 hours
- Engine: Cont IO550N
- Engine time: 1,011 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: MCU120
- Part serial: 00285
- Condition: Malfunctioned
- Part time: 1,011 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALT NR 1 INFLIGHT, COULD NOT RESET, AMMETER FOR ALT NR 1 SHOWED NORMAL CHARGE SOMETIME AND 0 CHARGE OTHER TIMES. ALT NR 2 SHOWED + 100 THEN -100 AFTER NR 1 SHUTOFF. BOTH WARNING LIGHTS CAME ON. AFTER LANDING, SHUT ENGINE COMPLETELY, RESTARTED FOR GROUND RUN UP SHOWED ALT  NR1 ON, BUSS VOLT BELOW 28 VOLTS FOR 1 AND 2, AMP METER +50 FOR ALT 1 AND +100 ON ALT 2. SUSPECTED MOISTURE IN THE MCU. AFTER 4 HOURS, RETURNED TO AIRCRAFT, STARTED ENGINE AND ALL OPERATIONAL CHECKED NORMAL.
